# SDR SWAA2024102351274

- Difficulty date: October 20, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 11,273 hours, 6,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT FLASHLIGHTS INOP<[01] SECURED FLASHLIGHTS TO THEIR CRADLES AND INSTALLED SECURITY SEALS AMM REF 25-64-00
